... felt horrible, weak, seeing spots and shadows and thought my pressure was high. When I checked it I was surprised the it was very very low. It was 100/65. That is extremely low for me. I think back and may have accidentaly taken the evening dose twice. Would that cause these symptoms and pressure?
- Hydralazine Information for Consumers
- Hydralazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydralazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 17 Mar 2010
I am trying to drink more water to counteract that effect. Is this a erious problem? Valerie
1 answer • 24 Jun 2010
I have been on 25mg hydralazine 3 times daily for a little over a week. This morning my bp was high and my heartrate is faster than normal. Last nite ...
1 answer • 20 May 2012
... dropped hydralazine from my drug regime. After two weeks of good pressure I am now experiencing a rise in pressure. Have been to the emergency ...
1 answer • 4 Sep 2012
I am on 150 mg per day took double dose by accident... fingers started tingling, my finge3r tips and palms turned red and my hand ached. ankles ...
1 answer • 13 Mar 2014